Jump to content

Photo

On Accutane

accutane severe acne zinc probiotic aha alpha hydroxy acid

This topic has been archived. This means that you cannot reply to this topic.
12 replies to this topic

#1 maria11

maria11

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Joined: 07-August 12

Posted 27 August 2012 - 11:12 PM

I started Accutane exactly two weeks ago on August 14!

I have severe nodulo-cystic conglobatic acne


It's funny I went through all my teen years with occasional whiteheads so pretty much clear smooth skin and now I've developed this all of a sudden, pretty sure it's genetic, my two aunts and some cousins also got it at this age

Since my acne got worse gradually over the past few months, before, when it was mild/moderate, I was taking doxy + clindamycin topical (antibiotics) but then when it got really bad, I got referred to the derm, and they immediately said ACCUTANEEE

I'm age 20 and weigh 90 lbs so they've put me on 40mg a day

The past 2 weeks:

I've gotten a couple of really smallll new cysts, some whiteheads
The big cysts have not really shrunk :/ it's like they're frozen in time
As far as side effects go, I have really only experienced back pain once and dry lips everyday ofcourse. I also had some throat irritation, not sure if it's related, and decreased wound healing and easy scarring.
REALLY dry , parched throat -> needed to drink lots of water! endless thirst haha.

What I'm using:

I've been using cetaphil moisturiser and vaseline and burts bees for the lips
I occasionally take probiotics and zinc tablets but I'm thinking about vit c and flax seed oil? thoughts?
I am not on birth control.
 


Edited by maria11, 02 October 2013 - 07:10 PM.


#2 Jay1993

Jay1993

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 1
About Me
  • Joined: 17-August 12

Posted 28 August 2012 - 12:47 AM

Good luck hope your treatment goes well I also just started accutane a week ago

#3 maria11

maria11

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Joined: 07-August 12

Posted 28 August 2012 - 09:14 PM

Thanks Jay! Good luck to you too
I think we'll all need it i feel like this is our only hope
i really just want to go outside of my house again lol right now I really only go out when absolutely necessary its terrible XD i miss my life!!!

Edited by maria11, 28 August 2012 - 09:14 PM.


#4 Jay1993

Jay1993

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 1
About Me
  • Joined: 17-August 12

Posted 29 August 2012 - 12:02 AM

I know how you feel I'm the same way you kinda feel like every bodies looking at you because of the acne an scared for some reason I gave up my social life because of this problem my friends always want to hang out but I don't want them to see me this way :/
But this treatment will work you just have to stay confident an don't be stressed aboutt it an make sure you get lots of sleep an drink a lot of water

So far how do you feel ?

#5 Waseem Abbas

Waseem Abbas

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 12
About Me
  • Joined: 02-October 12

Posted 12 October 2012 - 01:33 AM

Any updates maria?

Started Oratane 3rd October, 2012
-------------------------------------
Month 1 20mg/day
Month 2 40mg/day
Month 3 40mg/day
Month 4 40mg/day
Month 5 40mg/day
Month 6 40mg/day
 


#6 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Joined: 23-June 12

Achievements

     

Posted 12 October 2012 - 02:01 AM

Yea Maria ,how is it going?

#7 maria11

maria11

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Joined: 07-August 12

Posted 12 October 2012 - 07:39 PM

@waseem and andrew: i haven't had any new breakouts! (hope i didnt jinx it lol) but the old ones aren't going away either :/ my derm says to be patient and that it's only been 2 months lol

how is it going for you guys so far??

#8 Waseem Abbas

Waseem Abbas

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 12
About Me
  • Joined: 02-October 12

Posted 12 October 2012 - 11:01 PM

Maria, thanks for replying and hope you wont get any further breakouts. And yeah your derm is right, be patient and it will go away gradually.

I'm on 11th day of tane and I'm on 20mg/day. Just having my initial breakout. Skin started to get flaky and lips are ok, not using anything topical as my derm said. No noticeable side effects yet.

Started Oratane 3rd October, 2012
-------------------------------------
Month 1 20mg/day
Month 2 40mg/day
Month 3 40mg/day
Month 4 40mg/day
Month 5 40mg/day
Month 6 40mg/day
 


#9 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Joined: 23-June 12

Achievements

     

Posted 13 October 2012 - 09:39 AM

I'm on my 3rd month now, almost clear exept for 1-2 actives and I really hate those red marks!!they drive me crazy!
Is your name a common name in Canada?I'm asking because ur name is common in my country

#10 maria11

maria11

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Joined: 07-August 12

Posted 17 October 2012 - 01:02 AM

dang the IB must be tough but I think the new ones go away a lot faster too, did your derm say she'll keep you on low dose throughout or increase it gradually?

wow andrew, congrats on almost being clear!! that must feel great!! but don't worry about the red marks, they always go away just take some time and keep moisturising, and if you really wanna hurry them up, maybe you should try some homemade remedies lol those do help

Edited by maria11, 17 October 2012 - 01:02 AM.


#11 Waseem Abbas

Waseem Abbas

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 12
About Me
  • Joined: 02-October 12

Posted 20 October 2012 - 02:39 AM

My derm says she will increase the dose after 1 month. but not double it, i would be on 30mg/day from second month. Yes you are right, the new ones go faster but they leave red marks.

Started Oratane 3rd October, 2012
-------------------------------------
Month 1 20mg/day
Month 2 40mg/day
Month 3 40mg/day
Month 4 40mg/day
Month 5 40mg/day
Month 6 40mg/day
 


#12 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Joined: 23-June 12

Achievements

     

Posted 22 October 2012 - 01:02 PM

dang the IB must be tough but I think the new ones go away a lot faster too, did your derm say she'll keep you on low dose throughout or increase it gradually?

wow andrew, congrats on almost being clear!! that must feel great!! but don't worry about the red marks, they always go away just take some time and keep moisturising, and if you really wanna hurry them up, maybe you should try some homemade remedies lol those do help

I'm using AVC as a daily tonner, bio oil as a night moisturize (after manuka honey mask) , hopefully they will fade by the end of my 7 month course:D.
And hei, u you get your life back in no time , accutane works for everyone in just takes some time , if you need support I'll be here.

#13 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 24 May 2013 - 07:51 AM

any updates?